# SDR NOCA1300

- Difficulty date: November 24, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N802NA
- Make and model: Boeing 737*
- Aircraft serial: 28587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, L1 DOOR EXTERIOR EMERGENCY LIGHT FOUND INOPERATIVE.  L1 DOOR EXTERIOR EMERGENCY LIGHT RE-LAMPED.  OPS CHECK NORMAL.  (M)
